# SDR NACA20070006

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,873 hours
- Engine: Pwa R2800CB3
- Engine time: 1,710 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Clutch
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,710 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE DROP IN BMEP, MAP DROPPED TO BAROMETRIC PSI, PRECAUTIONARY ENGINE SHUT DOWN.  REPLACED NR 2 ENGINE DUE TO CLUTCH FAILURE REF: DC-6MM SECT V PG. 3-8.
